# SDR AALA201901239010

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 79,486 hours, 12,851 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT AT THE NR 6 JUMPSEAT HAD FAULTED.  MAINTENANCE REPLACED THE FLASHLIGHT.   PERFORMED A SATISFACTORY OPERATIONAL CHECK.
